# SDR DALA2019082805009

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 75,712 hours, 56,692 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND KEVLAR CABLE IN TAIL CONE FRAYED WHILE WORKING 88-0553-8-0066. REPLACED TAILCONE KEVLAR CABLE REF MD88 AMM 53-53 AND DRAWING LONG BEACH 5913350.
